# SDR SWAA2021122248730

- Difficulty date: November 30, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 35218
- Aircraft time: 41,339 hours, 29,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Crazed
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAZING IN STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LH AND RH AT PASSENGER CABIN (6 EA) ; 2021-544994 / [01] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LH AND RH AT PASSENGER CABIN (6 EA) IAW AMM 33-51-15-400-802.; [02] TASK COMPLETED.
